Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 148537, 12 pages
http://dx.doi.org/10.1155/2013/148537
Research Article

Approximations for Large Deflection of a Cantilever Beam under a Terminal Follower Force and Nonlinear Pendulum

1Electronic Instrumentation and Atmospheric Sciences School, University of Veracruz, Cto. Gonzalo Aguirre Beltrán S/N, 91000 Xalapa, VER, Mexico
2Department of Mathematics, Zhejiang University, Hangzhou 310027, China
3Micro and Nanotechnology Research Center, University of Veracruz, Calzada Ruiz Cortines 455, 94292 Boca del Rio, VER, Mexico
4National Institute for Astrophysics, Optics and Electronics, Luis Enrique Erro No. 1, Sta. María, 72840 Tonantzintla, PUE, Mexico
5Facultad de Ingenieria Civil, Universidad Veracruzana, Venustiano Carranza S/N, Col. Revolucion, C.P. 93390, Poza Rica, VER, Mexico

Received 13 November 2012; Accepted 16 January 2013

Academic Editor: Gerhard-Wilhelm Weber

Copyright © 2013 H. Vázquez-Leal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Vázquez-Leal, Y. Khan, A. L. Herrera-May, et al., “Approximations for Large Deflection of a Cantilever Beam under a Terminal Follower Force and Nonlinear Pendulum,” Mathematical Problems in Engineering, vol. 2013, Article ID 148537, 12 pages, 2013. https://doi.org/10.1155/2013/148537.